Select to order medicines [Delhi/NCR /Bangalore /Chennai /Bhubaneswar /Hyderabad/Pune & Mumbai region.]

Sinarest Ccf

(10 Tablets in a Strip)
Rs 29.9   per Strip Now Rs 29.9 YOU SAVE 0.0 %
10 Tablet  (1 Strip) Enter Pincode

Composition

SALTS:    Chlorpheniramine (2mg) | Paracetamol (500mg) | Phenylephrine (10mg)

Salt Information

Chlorpheniramine

Pregnancy: B Lactation: L3 Lab: NA Food: NA

Typical usage: For the treatment of rhinitis, urticaria, allergy, common cold, asthma and hay fever.

Side Effects: Blurred vision, dry eyes, mydriasis, drowsiness, fatigue, headache, dizziness, psychomotor impairment, dry mouth, gastrointestinal disturbances.

Drug Interaction: Avoid excessive alcohol consumption. Anticholinergic effects of chlorphenamine (e.g. dry mouth, blurred vision) may be enhanced by drugs with anticholinergic effects such as antipsychotics, MAOI or tricyclic antidepressants. Chlorphenamine inhibits phenytoin metabolism and can lead to phenytoin toxicity.

Mechanism Of Action: Chlorphenamine is an H1-receptor antagonist which competetively blocks H1-receptor sites on tissues.

Paracetamol

Pregnancy: B Lactation: L3 Lab: NA Food: NA

Typical usage: Ear pain, fever, headache, malaise, migraine, mild to moderate pain, pain, post-vaccine reaction, short-bowel syndrome.

Side Effects: Bronchospasm, blood dyscrasias, centribular necrosis, liver damage, hypoglycemic coma, hepatic necrosis, liver failure, skin rashes, GI adverse effects.

Drug Interaction: Paracetamol is known to interact with other drugs like alcohol, ascorbic acid, azilisartan medoxomil, busulphan, carbamazepine, chloramphenicol, cimetidine (HCl), diflunisal, interferon alpha, isoniazid, itopride (HCl), metoclopramide (HCl). Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required.

Mechanism Of Action: Paracetamol is thought to act primarily in the CNS, increasing the pain threshold by inhibiting both isoforms of cyclooxygenase, COX-1, COX-2, and COX-3 enzymes involved in prostaglandin (PG) synthesis. Paracetamol indirectly blocks COX, and that this blockade is ineffective in the presence of peroxides. paracetamol is effective in the central nervous system and in endothelial cells but not in platelets and immune cells which have high levels of peroxides. The antipyretic properties of paracetamol are likely due to direct effects on the heat-regulating centres of the hypothalamus resulting in peripheral vasodilation, sweating and hence heat dissipation.

Phenylephrine

Pregnancy: C Lactation: L4 Lab: NA Food: NA

Typical usage: Pressure agent used in hypotensive conditions. Nasal decongestant. Eye - mydriasis and to reduce intraocular tension.

Side Effects: Anxiety, reflex bradycardia, tachycardia, arrhythmias, headache, cold extremities/gangrene, hypertension, nausea, vomiting, sweating, weakness, fear, restlessness, insomnia, confusion.

Drug Interaction: May increase hypertensive effect of beta-blockers (nonselective), MAOI potentiate hypertension, methyldopa and TCA can increase the pressor response.

Mechanism Of Action: Phenylephrine is a sympathomimetic with mainly direct effects on alpha-adrenergic receptors and weak beta-adrenergic activity. It causes vasoconstriction of the arterioles of the nasal mucosa and conjunctiva; activates the dilator muscle of the pupil to cause contraction; produces vasoconstriction of arterioles in the body and produces systemic arterial vasoconstriction.

Substitutes

Nasoryl
(10 Tablets in a Strip)
Glenmark Pharmaceuticals Ltd
MRP Rs. 14.95
Rs. 1.5/Tablet
50.0%
Febrex Plus
(10 Tablets in a Strip)
Indoco Pharmaceuticals
MRP Rs. 28.55
Rs. 2.86/Tablet
5.0%
Sinarest
(10 Tablets in a Strip)
Centaur Laboratories Pvt. Ltd.
MRP Rs. 31.67
Rs. 3.17/Tablet
-6.0%
Alex Cold
(10 Tablets in a Strip)
Glenmark Pharmaceuticals Ltd
MRP Rs. 38.3
Rs. 3.83/Tablet
-28.0%